Sex, morning after pill, heavy period, now 2nd period late! Watch

Anonymous #1
#1
Report Thread starter 10 years ago
#1
I had sex on May 23rd but the condom split. So 7 hours later, I took the morning after pill. My period arrived on time and was rather heavy so I thought I was ok. But just to check, I took a pregnancy test 34 days after sex and 26 days after the start of my period. It was negative. I've not had sex since this time on May 23rd but now my period is late

I'm really worried. I know I'm probably being stupid because...

1. I took the MAP which is 95% effective
2. I had a heavy period
3. I had a negative test

but yeah...I'm still worried and feeling scared

Any reassurance/advice would be appreciated.
Thanks for your time. x
reply
Webbykinskt
Badges: 0
Rep:
?
#2
Report 10 years ago
#2
It is pretty unlikely you are pregnant... but it is possible... How late is your period? because as I was told, by stressing about your period can delay it even more...
0
reply
Anonymous #2
#3
Report 10 years ago
#3
Same happened to me, when I took the MAP I got told it could mess up your cycle, becuase it's so strong so I wouldn't worry.
reply
i_<3_you
Badges: 0
Rep:
?
#4
Report 10 years ago
#4
dont worry, if it came back negative, ur ok, its probably you just stressing over it all, which is making it late..if your still worried, go 2 health clinic or GP's, to have another test

dont worry
0
reply
Gaylei
Badges: 1
Rep:
?
#5
Report 10 years ago
#5
yeah the MAP can mess up your cycle because it can bring your period forward. Dont worry tho, take another test to be sure. The docs say 2 negative home tests usually mean no baby! good luck
0
reply
snail_87
Badges: 0
Rep:
?
#6
Report 10 years ago
#6
The MAP reeeeally messes with your cycle for a while, so please don't worry otherwise the stress will make you period take even longer. The amount of hormones it pumps into you with just one tablet is enough to mess anyone's cycle!

You sound like you have been very responsible with this so just take comfort in that, and let nature take it's course. If the MAP really does mess with your cycle then just go and have a chat with your GP and they can explain it more fully.
0
reply
Rosaaa
Badges: 9
Rep:
?
#7
Report 10 years ago
#7
Relax, else it won't come.
0
reply
RightSaidJames
Badges: 14
Rep:
?
#8
Report 10 years ago
#8
Since you did have a period after taking the MAP, it seems very unlikely that you could be pregnant if you haven't had sex since then.
0
reply
Anonymous #1
#9
Report Thread starter 10 years ago
#9
So the MAP can mess with your cycle the month after the first period you have after taking it? (hope that question makes sense!)
reply
RightSaidJames
Badges: 14
Rep:
?
#10
Report 10 years ago
#10
(Original post by Anonymous)
So the MAP can mess with your cycle the month after the first period you have after taking it? (hope that question makes sense!)
Yes.
0
reply
Anonymous #1
#11
Report Thread starter 10 years ago
#11
Wish they'd told me that in the chemist Thanks for all the replies :hugs:
reply
LittlePrincess
Badges: 0
Rep:
?
#12
Report 10 years ago
#12
your probably readin too much into things
seein things that may not be there
"tell-tale" signs

but if u really still think u may be
then go to doctors they can help
0
reply
Varcherry5
Badges: 0
Rep:
?
#13
Report 4 years ago
#13
I dint exactly have sex with my boyfriend..my boyfriend put his penis in my vagina for a second n removed it..just to be sure ..I took an ipill within 24 hours..I got my periods within a week ..that is on 3rd February ..it was normal n heavy for 2days..I did not get my periods yet..it's already March 14th..does that mean am pregnant ..I haven't had sex anytym after that
0
reply
Anonymous #3
#14
Report 4 years ago
#14
I dint exactly have sex with my boyfriend..my boyfriend put his penis in my vagina for a second n removed it..just to be sure ..I took an ipill within 24 hours..I got my periods within a week ..that is on 3rd February ..it was normal n heavy for 2days..I did not get my periods yet..it's already March 14th..does that mean am pregnant ..I haven't had sex anytym after that
reply
PandaWho
Badges: 17
Rep:
?
#15
Report 4 years ago
#15
(Original post by Varcherry5)
I dint exactly have sex with my boyfriend..my boyfriend put his penis in my vagina for a second n removed it..just to be sure ..I took an ipill within 24 hours..I got my periods within a week ..that is on 3rd February ..it was normal n heavy for 2days..I did not get my periods yet..it's already March 14th..does that mean am pregnant ..I haven't had sex anytym after that
Highly unlikely,but if your really worried take a pregnancy test, also if that was your first time with your boyfriend, might be worth popping along to your local GUM clinic for a sexual health screening


Posted from TSR Mobile
0
reply
Anonymous #3
#16
Report 4 years ago
#16
(Original post by PandaWho)
Highly unlikely,but if your really worried take a pregnancy test, also if that was your first time with your boyfriend, might be worth popping along to your local GUM clinic for a sexual health screening


Posted from TSR Mobile
It was first time ..is it ipill dat delayed my 2nd period?
reply
PandaWho
Badges: 17
Rep:
?
#17
Report 4 years ago
#17
(Original post by Anonymous)
It was first time ..is it ipill dat delayed my 2nd period?
Many things can delay your period, the morning after pill being one, but also things like stress can affect it too


Posted from TSR Mobile
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

Have you registered to vote?

Yes! (124)
39.37%
No - but I will (17)
5.4%
No - I don't want to (20)
6.35%
No - I can't vote (<18, not in UK, etc) (154)
48.89%

Watched Threads

View All
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise